# SDR YENA2021031000159

- Difficulty date: March 5, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 1705
- Aircraft time: 73,559 hours, 26,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 813309
- Condition: Failed
- Location: 13wl-Batt
- Part time: 10,523 hours, 3,855 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 291, BOS-TPA. EMERGENCY LIGHT TEST FAILED BATERY FIN# 13WL; R & R EMERGENCY LIGHT BATTERY FIN# 13WL PER AMM 33-51-38
